KKM mappings in cone metric spaces and some fixed point theorems


Turkoglu D. , Abuloha M., ABDELJAWAD T.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, cilt.72, sa.1, ss.348-353, 2010 (SCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 72 Konu: 1
  • Basım Tarihi: 2010
  • Doi Numarası: 10.1016/j.na.2009.06.058
  • Dergi Adı: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Sayfa Sayıları: ss.348-353

Özet

In this paper, we define KKM mappings in cone metric spaces and define NR-cone metric spaces to obtain some fixed point theorems and hence generalize the results obtained in [A. Amini, M. Fakhar, J. Zafarani, KKM mapping in metric spaces, Nonlinear Anal. 60 (2005) 1045-1052]. (C) 2009 Elsevier Ltd. All rights reserved.